Optimal solution of fuzzy game problem by using hexadecagonal fuzzy numbers
Author(s):
U.Jayalakshmi, Mohana.K, Janci.R
ISSN:
2349-6002
Cite This Article:
Optimal solution of fuzzy game problem by using hexadecagonal fuzzy numbers International Journal of Innovative Research in Technology(www.ijirt.org) ,ISSN: 2349-6002 ,Volume 5 ,Issue 7 ,Page(s):208-214 ,December 2018 ,Available :IJIRT147341_PAPER.pdf
Keywords:
Abstract
Article Details
Unique Paper ID: 147341

Publication Volume & Issue: Volume 5, Issue 7

Page(s): 208 - 214
Article Preview & Download




Go To Issue



Call For Paper

Volume 6 Issue 6

Last Date 25 November 2019


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies